Rhinoplasty: Q&AAsk a Question
Should I Get Steroid Injections to Thin Skin? (photo)
I had rhinoplasty done 9 mon. ago. My tip is still round & bulbous. My PS suggested steroid injections to thin the skin. I have been researching it & I'm scared to do it due to atrophy stories. I bruised terribly after surgery and am afraid that I won't react well to the shot, either. After viewing my photos, do you think steroid injections would be beneficial? I don't feel that my nose has changed much at all and I want to see what I hoped & paid for - but don't want to risk looking worse.
Your concerns are appropriate! Be cautious!
Swelling after rhinoplasty
Steroid Injections for Bulbous Tip
Steroid Injections to Thin Thick Nasal Skin Post-Rhinoplasty
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.